×

Found 37 Documents (Results 1–37)

100
MathJax

On the propagation of discontinuities of a system of two interacting wave equations. (English. Russian original) Zbl 1028.74031

J. Math. Sci., New York 111, No. 5, 3799-3805 (2002); translation from Zap. Nauchn. Semin. POMI 264, 299-310 (2000).
PDF BibTeX XML Cite
Full Text: DOI

Resonance interaction of bending and shear modes in a nonuniform Timoshenko beam. (English. Russian original) Zbl 1028.74032

J. Math. Sci., New York 111, No. 5, 3775-3790 (2002); translation from Zap. Nauchn. Semin. POMI 264, 258-284 (2000).
MSC:  74K10 74H10 74J05
PDF BibTeX XML Cite
Full Text: DOI

Viscoelastic Love waves in a layered structure with weak lateral inhomogeneity. (English. Russian original) Zbl 0945.74035

J. Math. Sci., New York 96, No. 4, 3289-3291 (1999); translation from Zap. Nauchn. Semin. POMI 239, 7-11 (1997).
MSC:  74J15 74D05 74H10
PDF BibTeX XML Cite
Full Text: DOI

A dynamic contact problem for an elastic half-plane in the case of high frequency oscillations. (English. Russian original) Zbl 0613.73117

J. Appl. Math. Mech. 49, 793-796 (1985); translation from Prikl. Mat. Mekh. 49, 1039-1043 (1985).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification